MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 380MM/RIGHT-STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TFNA 380MM/RIGHT-STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.258S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.It is unknown when device broke.Date of implantation is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter email address is unknown.The investigation could not be completed; no conclusion could be drawn, as no product was received.A device history record review has been requested.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent hip surgery on (b)(6) 2018.One titanium (ti) cannulated trochanteric fixation nail advanced (tfna) and one tfna helical blade were removed and the patient was revised to a tfn.The original implantation procedure was performed on an unknown date.At a follow-up appointment on an unknown date, the patient complained of pain and an x-ray was done which revealed the nail was broken with no malfunction of the blade.Implants were removed without difficulty.Procedure was completed successfully with no reported delay.Patient's status is stable.Concomitant device reported: tfna helical blade 10mm sterile (part: 04.038.300s, lot: h540343, quantity: 1) this report is for a 12mm/130 deg ti cann tfna 380mm/right-sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Device history record (dhr) review : part number: 04.037.258s; synthes lot number: h517685; release to warehouse date: december 20, 2017; expiration date: october 31, 2017; manufacturing site: synthes (b)(4); no nonconformance records (ncrs) were generated during production.The material was reviewed and the hardness value was confirmed to meet the specification with no (relevant) non-conformance noted.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12MM/130 DEG TI CANN TFNA 380MM/RIGHT-STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7630586
Report Number2939274-2018-52590
Device Sequence Number1872016
Product Code HSB
UDI-Device Identifier10886982097385
UDI-Public(01)10886982097385
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.258S
Device Catalogue Number04.037.258S
Device Lot NumberH517685
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2018
Supplement Date Received by Manufacturer07/13/2018
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date07/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;